Differential and Integral Equations

Uniform stabilization of beams by means of a pointwise feedback

Kais Ammari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The paper considers the uniform stabilization of beams with damping acting at an internal point. We study the exponential decay of the solutions in the energy space. Our method is based on multipliers and compactness--uniqueness argument.

Article information

Source
Differential Integral Equations, Volume 14, Number 10 (2001), 1153-1167.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123096

Mathematical Reviews number (MathSciNet)
MR1852457

Zentralblatt MATH identifier
1036.93050

Subjects
Primary: 93D15: Stabilization of systems by feedback
Secondary: 35B35: Stability 35B37 35Q72 93C20: Systems governed by partial differential equations

Citation

Ammari, Kais. Uniform stabilization of beams by means of a pointwise feedback. Differential Integral Equations 14 (2001), no. 10, 1153--1167. https://projecteuclid.org/euclid.die/1356123096


Export citation